# SDR REXA2024102400944

- Difficulty date: April 23, 2024
- Submitted: October 24, 2024
- Operation: Air carrier
- Aircraft: N309PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15309
- Aircraft time: 22,035 hours, 16,729 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670340941
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H FS 280 CROSSBEAM IS CORRODED BETWEEN BL 0 AND LBL 5.  INSTALLED NEW SERVICEABLE L/H FS 280 CROSSBEAM PN CC670-34094-1, IAW CRJ-900 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01 AND 51-42-13-001-001-A01.
